# SDR AU960186

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 3034
- Condition: Worn
- Location: Lg Wheel/Brake S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC HOSES (3OFF) CHAFED BY METAL IDENTIFICATION TAG - HOSESWERE LOCATED AT LH AND RH BRAKES AND BETWEEN COPILOTS LH PEDAL AND PARK BRAKE - FOUND DURING INSPECTION IAW AD/HOSE/2
